Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 81, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 16, 2025, 6:24 AM EDT for Haralson County, Georgia. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2025, 6:24 AM EDT (10:24 UTC)
- Expired
- Mar 17, 2025, 10:47 PM EDT
- In force
- 40 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tallapoosa River at US 78 near Tallapoosa (TLAG1).
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02411930, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
388
WGUS42 KFFC 161024
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
624 AM EDT Sun Mar 16 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Tallapoosa River at US 78 near Tallapoosa affecting Haralson
County.
Additional information is available at weather.gov/atlanta.
&&
GAC143-162230-
/O.NEW.KFFC.FL.W.0081.250316T1024Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1000Z.000000T0000Z.NO/
624 AM EDT Sun Mar 16 2025
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Tallapoosa River at US 78 near Tallapoosa.
* WHEN...From this morning until further notice.
* IMPACTS...At 16 feet, Flood stage is reached. Minor flooding
begins in the woodlands and fields along the river upstream and
downstream from the gage on U.S. Highway 78.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Sunday the stage was 16.5 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$4 follow-up statements
834
WGUS82 KFFC 162222
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
622 PM EDT Sun Mar 16 2025
...The Flood Warning continues for the following rivers in Georgia...
Tallapoosa River at US 78 near Tallapoosa affecting Haralson
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC143-171030-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.000000T0000Z.NR/
622 PM EDT Sun Mar 16 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Tallapoosa River at US 78 near Tallapoosa.
* WHEN...Until further notice.
* IMPACTS...At 20 feet, Minor flooding expands further into the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 78. The flood waters will be up to 4 feet
deep in some locations.
* ADDITIONAL DETAILS...
- At 6:00 PM EDT Sunday the stage was 19.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 PM EDT Sunday was 20 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$454
WGUS82 KFFC 170845
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
445 AM EDT Mon Mar 17 2025
...The Flood Warning continues for the following rivers in Georgia...
Tallapoosa River at US 78 near Tallapoosa affecting Haralson
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC143-172045-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.000000T0000Z.NR/
445 AM EDT Mon Mar 17 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Tallapoosa River at US 78 near Tallapoosa.
* WHEN...Until further notice.
* IMPACTS...At 18.3 feet, Minor flooding continues in the woodlands
and fields along the river upstream and downstream from the gage
on U.S. Highway 78. The flood waters will be up to two feet deep
in some locations.
* ADDITIONAL DETAILS...
- At 4:00 AM EDT Monday the stage was 18.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM EDT Monday was 20.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
18.3 feet on 05/05/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$157
WGUS82 KFFC 171837
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
237 PM EDT Mon Mar 17 2025
...The Flood Warning continues for the following rivers in Georgia...
Tallapoosa River at US 78 near Tallapoosa affecting Haralson
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC143-180645-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.000000T0000Z.NR/
237 PM EDT Mon Mar 17 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Tallapoosa River at US 78 near Tallapoosa.
* WHEN...Until further notice.
* IMPACTS...At 18 feet, Minor flooding continues in the woodlands
and fields along the river upstream and downstream from the gage
on U.S. Highway 78. The flood waters will be up to two feet deep
in some locations.
* ADDITIONAL DETAILS...
- At 2:00 PM EDT Monday the stage was 17.3 feet and falling
slowly.
- Forecast...No forecast is available for this location.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$865
WGUS82 KFFC 180247
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1047 PM EDT Mon Mar 17 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Tallapoosa River at US 78 near Tallapoosa affecting Haralson
County.
GAC143-180400-
/O.CAN.KFFC.FL.W.0081.000000T0000Z-250318T0247Z/
/TLAG1.1.ER.250316T0929Z.250316T1730Z.250317T2316Z.NR/
1047 PM EDT Mon Mar 17 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tallapoosa River at US 78 near Tallapoosa.
* ADDITIONAL DETAILS...
- At 10:00 PM EDT Monday the stage was 13 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 16, 5:30 AM EDT, 54 minutes earlier.
Area forecast discussion, Mar 16, 5:30 AM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 530 AM EDT Sun Mar 16 2025 .UPDATE... Issued at 529 AM EDT Sun Mar 16 2025 Updated to remove all headlines. && .SHORT TERM... (Today through Monday) Issued at 328 AM EDT Sun Mar 16 2025 Broken line of convection out ahead of a cold front continues to move east across the CWA early this morning. Overall, weakening has occurred but conditions do remain favorable for strong to severe storms through the early morning hours. Primary hazards would be mainly be damaging wind gusts in excess of 60mph, but an isolated tornado cannot be ruled out. 500mb longwave trough will move through the southeast states today. Strong shortwave energy will round the base of the trough, providing just enough lift for isolated to scattered showers and thunderstorms across portions of the north and central CWA this afternoon. The models have picked up on this trend for the last few days, but suspect coverage may be a bit more than currently forecast. With steep lapse rates in place, there is definitely some potential for isolated thunder. At the surface, the cold front is currently situated across east central AL and moving east. The initial boundary will move through early this morning with a secondary front moving through later today/this evening. High pressure will build back in behind the front(s). Also suspect the models are underdoing the cloud cover in the NW flow today and with the mid level system moving through. Have increased it, but it may not be enough. NListemaa && .LONG TERM... (Monday night through Saturday) Issued at 328 AM EDT Sun Mar 16 2025 At a glance: - Calm and pleasant weather through the short term. - A weak cold front on Thursday will bring our next chance for rain, with a few rumbles of thunder possible. - Fire Weather conditions will return to the area, so please continue to monitor the FWF. Generally pleasant conditions expected for the long term. High temperatures in the 70s with overnight lows falling into the mid 40s. Dry air will return to the forecast zone Monday through Wednesday. Low relative humidities and some gusty winds across north GA may approach fire weather criteria. A weak cold front on Thursday will bring our next round of rain and knock temperatures back down into the 60s before they rebound by the weekend. The front isn't brining a lot of instability with it, and while a rumble of thunder is possible, it will mostly be rain and not even that much. Current guidance puts us at less than a tenth of an inch. After that, the weather will be pleasant again going into the weekend with temps will gradually increase back into the 70s with overnight lows pleasantly in the 50s. Vaughn && .AVIATION... (06Z TAFS) Issued at 126 AM EDT Sun Mar 16 2025 Bkn line of convection to impact ATL for the next 2 hours. MVFR cigs possible behind the initial line and should break by mid morning. Do expect sct-bkn cu this afternoon with some isold shra possible. Winds will remain gusty through the day with a switch to the SW side just before 12Z. //ATL Confidence...06Z Update... Med-hi confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 75 40 63 37 / 30 20 0 0 Atlanta 72 39 59 41 / 20 20 0 0 Blairsville 67 30 54 31 / 50 30 0 0 Cartersville 72 35 59 34 / 30 20 0 0 Columbus 75 41 65 38 / 10 0 0 0 Gainesville 72 38 60 38 / 30 20 0 0 Macon 77 41 63 38 / 20 0 0 0 Rome 70 35 61 33 / 30 10 0 0 Peachtree City 72 37 60 36 / 20 10 0 0 Vidalia 80 46 63 40 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 13 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 16, 2:47 AM EDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM Tstm Wnd Dmg 1 SW Lagrange 33.03N 85.04W
03/16/2025 Troup GA Emergency Mngr
Tree down on house near the intersection of
Bouledvard St and Ridge St.
&&
TVLocal storm report, Mar 16, 2:49 AM EDT, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg 1 NE Lagrange 33.05N 85.02W
03/16/2025 Troup GA Emergency Mngr
Tree down on car along Rutland Circle.
&&
TVLocal storm report, Mar 16, 2:53 AM EDT, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 2 WSW Lagrange 33.03N 85.06W
03/16/2025 Troup GA Emergency Mngr
Red light blown down along Vernon Rd.
&&
TVSpecial weather statement, Mar 16, 4:17 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 AM EDT Sun Mar 16 2025
GAZ104>106-160845-
Crisp GA-Dooly GA-Sumter GA-
417 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and northwestern Crisp Counties through 445 AM
EDT...
At 417 AM EDT, a strong thunderstorm was over Richwood, or near
Vienna, moving northeast at 60 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Georgia Veterans Memorial St Pk, Cobb, Richwood, Vienna, and Cordele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central and
west central Georgia.
&&
LAT...LON 3190 8393 3191 8392 3191 8406 3209 8393
3208 8367 3188 8391 3188 8393
TIME...MOT...LOC 0817Z 221DEG 52KT 3204 8384
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 4:46 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Sun Mar 16 2025
GAZ092-093-104-105-160915-
Macon GA-Schley GA-Dooly GA-Sumter GA-
446 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly, southeastern Schley and Sumter Counties through 515 AM
EDT...
At 446 AM EDT, a strong thunderstorm was over Sumter, or 7 miles
south of Americus, moving northeast at 55 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Andersonville, Croxton Crossroads, New Era, Flint River Wma,
Byromville, Huntington, Pennington, Sumter, Andersonville National
Historic, Drayton, Montezuma, Clearview, Lamar, Americus, Maddox,
Methvins, Dooling, Oglethorpe, Lilly, and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.
&&
LAT...LON 3196 8440 3233 8408 3234 8387 3217 8381
3191 8415 3192 8434 3191 8434
TIME...MOT...LOC 0846Z 221DEG 49KT 3197 8427
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 6:06 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 AM EDT Sun Mar 16 2025
GAZ104>106-161030-
Crisp GA-Dooly GA-Sumter GA-
606 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of Dooly, southeastern
Sumter and northwestern Crisp Counties through 630 AM EDT...
At 606 AM EDT, a strong thunderstorm was over Leslie, or 13 miles
southeast of Americus, moving northeast at 65 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Pinehurst, Georgia Veterans Memorial St Pk, Richwood, Huntington,
Cobb, Drayton, Lamar, Desoto, Tippettville, Vienna, Leslie, Lilly, De
Soto, Unadilla, and Cordele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.
&&
LAT...LON 3191 8392 3192 8419 3195 8422 3228 8373
3223 8361 3206 8361 3189 8393
TIME...MOT...LOC 1006Z 233DEG 55KT 3193 8408
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more | 65 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:09 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more | 51 min |
| Mar 16, 1:59 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more | 46 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:15 AM EDT | River Flood Warning | FFC | Polk | 10 hr |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 50 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.